Translator Disclaimer
1 June 2021 Rigid but not infinitesimally rigid compact complex manifolds
Ingrid Bauer, Roberto Pignatelli
Author Affiliations +
Duke Math. J. 170(8): 1757-1780 (1 June 2021). DOI: 10.1215/00127094-2020-0062

Abstract

The aim of this article is to give for each dimension d2 an infinite series of rigid compact complex manifolds which are not infinitesimally rigid and, hence, to give an exhaustive answer to a problem of Morrow and Kodaira stated in the famous book Complex Manifolds.

Citation

Download Citation

Ingrid Bauer. Roberto Pignatelli. "Rigid but not infinitesimally rigid compact complex manifolds." Duke Math. J. 170 (8) 1757 - 1780, 1 June 2021. https://doi.org/10.1215/00127094-2020-0062

Information

Received: 10 August 2018; Revised: 30 June 2020; Published: 1 June 2021
First available in Project Euclid: 7 April 2021

Digital Object Identifier: 10.1215/00127094-2020-0062

Subjects:
Primary: 14B12
Secondary: 14E20, 14J10, 14J29, 14L30, 32G05

Rights: Copyright © 2021 Duke University Press

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.170 • No. 8 • 1 June 2021
Back to Top